Computing inertial manifolds
UNSPECIFIED. (2002) Computing inertial manifolds. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 8 (4). pp. 815-833. ISSN 1078-0947Full text not available from this repository.
This paper discusses two numerical schemes that can be used to approximate inertial manifolds whose existence is given by one of the standard methods of proof. The methods considered are fully numerical, in that they take into account the need to interpolate the approximations of the manifold between a set of discrete gridpoints. As all the discretisations are refined the approximations are shown to converge to the true manifold.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS|
|Publisher:||AMER INST MATHEMATICAL SCIENCES|
|Official Date:||October 2002|
|Number of Pages:||19|
|Page Range:||pp. 815-833|
Actions (login required)
Downloads per month over past year